# SDR VJ970173

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DROP IN MAINTENANCE INSPECTION, FOUND CORROSION AROUND FLUSH MOUNTED ANTENNA AT F/S 395 AT 6 O'CLOCK POSITION WITH POPPED RIVET HEADS.  CUT OUT DAMAGED AREA.  REMOVED AND REPLACED ANTENNA DOUBLER, P/N 5911412-53N.  FABRICATED FINGER DOUBLERS, FILLERS AND EXTERNAL DOUBLER AND INSTALLED IAW DWG RES 0906 AND DACO DC9 SRM 51-30-2, 51-30-5 AND 51-30-7.  (M)
